MAUDE Adverse Event Report: INOGEN, INC INOGEN ONE G4

INOGEN, INC INOGEN ONE G4
Model Number IO-400
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Chronic Obstructive Pulmonary Disease (COPD) (2237)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The replacement unit has since been received by the patient.
 
Event or Problem Description
The patient stated experiencing a device issue where no oxygen was being released from her unit.This led to severe shortness of breath and an oxygen saturation level of 75%.Emergency services were contacted, and the patient was hospitalized.After evaluation, she was admitted for five days.During her stay, she received oxygen therapy and medications.The reported issue was attributed to the g4 unit, which was replaced following a troubleshooting attempt involving a hard reset, though the problem persisted.The patient's daughter provided additional details.The patient uses oxygen 24/7 at a setting of 3 due to copd.During the event, the device emitted an audible alarm.Despite having a house unit as an alternative supply, the lack of oxygen from the portable device necessitated emergency intervention.

Brand Name
INOGEN ONE G4
Common Device Name
INOGEN ONE G4
Manufacturer (Section D)
INOGEN, INC
600 shiloh rd
plano TX 75074
Manufacturer Contact
kevin ford
600 shiloh rd
plano, TX 75074
MDR Report Key21688217
Report Number3004672275-2025-00005
Device Sequence Number8730868
Product Code CAW
UDI-Device Identifier00817131020117
UDI-Public(01)00817131020117
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown